# SDR AMTA200300332

- Difficulty date: March 10, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14067
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF FLOOR PATH LIGHTING SYSTEM INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY PER MM 33-51-06-2.  (M)
